# SDR CA131102001

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 797 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6114 · Propeller Hub Section
- Part: Rod
- Condition: Broken
- Location: Prop Hub
- Part time: 419 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) UPON TAXING OUT FOR THE BACK TRACK THE PILOT NOTICED THAT THE ENGINE WOULD LOOSE RPM IN BETA, THE ACFT RETURNED TO THE HANGAR. AFTER SEVERAL HOURS OF TROUBLESHOOTING MAINTENANCE REPLACED THE PROPELLER WITH AN O/H UNIT AND THE SYS GROUND FUNCTION CHECKED SERVICEABLE.  THE PROPELLER WAS SENT FOR REPAIR TO AN APPROVED FACILITY WHERE IT WAS DISCOVERED THAT THE INTER CONNECT ROD HAD BROKE INTERNALLY INSIDE THE HUB CAUSING ONE BLADE TO GO OUT OF TRACK WHEN RUNNING IN REVERSE.
